# SDR SWIA200312486

- Difficulty date: October 2, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 28,792 hours, 35,349 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 4219
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,608 hours, 11,351 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O AUTO PILOT COMMAND BARS WENT DOWN (PITCH), ALSO ATTITUDE INDICATOR F/O SIDE SHOWED 15 DEGREES CLIMB.  A/C FOLLOWED F/O COMMAND BARS AND PITCHED DOWN.  DISCONNECTED A/P.  REMOVED AND REPLACED NR 2 AUTOPILOT COMPUTER APC 65B.  OPS CHECK GOOD.
